# SDR 95ZZZX2743

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N820MM
- Make and model: Waco YMF
- Aircraft serial: F5C056
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 15173
- Condition: Jammed
- Location: Stab Trim
- Part time: 253 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

HORIZONTAL STABILIZER TRIM JAMMED IN-FLIGHT.  AFTER LANDING, TRIM WAS INSPECTED.  TRIM JACKSCREW WAS JAMMED IN THE BALL (PN 9159).  REASON FOR THIS COULD NOT BE DETERMINED.  JACKSCREW WAS LUBRICATED AND FUCNTIONALLY CHECKED.
